Alert archive / South Carolina / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood watch at Jun 6, 2016, 9:34 AM EDT for 8 counties in South Carolina; 6 counties in North Carolina. It took effect at Jun 6, 2016, 8:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2016, 9:34 AM EDT (13:34 UTC)
- In effect from
- Jun 6, 2016, 8:00 PM EDT
- Expired
- Jun 7, 2016, 4:11 AM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, NC
- Flood severity
- None
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 1.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 952 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.7
The text
As transmitted.
104 WGUS62 KILM 061334 FFAILM URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON NC 934 AM EDT MON JUN 6 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON... NCZ099-105>110-SCZ032-033-039-053>056-062200- /O.NEW.KILM.FF.A.0001.160607T0000Z-160607T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE- MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION... MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 934 AM EDT MON JUN 6 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH CAROLINA...COASTAL BRUNSWICK...COASTAL NEW HANOVER...COASTAL PENDER...COLUMBUS...INLAND BRUNSWICK... INLAND NEW HANOVER AND INLAND PENDER. IN NORTHEAST SOUTH CAROLINA...COASTAL GEORGETOWN...COASTAL HORRY...FLORENCE... INLAND GEORGETOWN...INLAND HORRY...MARION AND WILLIAMSBURG. * FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON * WIDESPREAD LIGHT TO MODERATE RAIN TODAY WILL TURN MUCH HEAVIER OVERNIGHT AS TROPICAL STORM COLIN APPROACHES. * TRAVEL WILL BECOME DIFFICULT AS HEAVY RAINFALL LEADS TO STANDING WATER ON ROADS, ESPECIALLY OVERNIGHT WHEN DARKNESS OBSCURES THE FLOODING. FLOODING IS ALSO POSSIBLE IN LOW-LYING AND POOR DRAINAGE AREAS. SOME OF THE FLOODING MAY POSE A THREAT TO LIFE AND PROPERTY. WHEN FLOODING IS IMMINENT OR OCCURRING FLASH FLOOD WARNINGS WILL BE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 005
3 follow-up statements
232 WGUS62 KILM 061901 FFAILM URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON NC 301 PM EDT MON JUN 6 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON... NCZ087-096-SCZ017-023-024-070315- /O.EXB.KILM.FF.A.0001.160607T0000Z-160607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...BENNETTSVILLE...MCCOLL...HARTSVILLE...DARLINGTON... NORTH HARTSVILLE...DILLON 301 PM EDT MON JUN 6 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH CAROLINA...BLADEN AND ROBESON. IN NORTHEAST SOUTH CAROLINA...DARLINGTON...DILLON AND MARLBORO. * FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON * WIDESPREAD LIGHT TO MODERATE RAIN TODAY WILL TURN MUCH HEAVIER OVERNIGHT AS TROPICAL STORM COLIN APPROACHES. * TRAVEL WILL BECOME DIFFICULT AS HEAVY RAINFALL LEADS TO STANDING WATER ON ROADS... ESPECIALLY OVERNIGHT WHEN DARKNESS OBSCURES THE FLOODING. FLOODING IS ALSO POSSIBLE IN LOW-LYING AND POOR DRAINAGE AREAS. SOME OF THE FLOODING MAY POSE A THREAT TO LIFE AND PROPERTY. WHEN FLOODING IS IMMINENT OR OCCURRING FLASH FLOOD WARNINGS WILL BE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NCZ099-105>110-SCZ032-033-039-053>056-070315- /O.EXT.KILM.FF.A.0001.160607T0000Z-160607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE- MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION... MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 301 PM EDT MON JUN 6 2016 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH CAROLINA...COASTAL BRUNSWICK...COASTAL NEW HANOVER...COASTAL PENDER...COLUMBUS...INLAND BRUNSWICK...INLAND NEW HANOVER AND INLAND PENDER. IN NORTHEAST SOUTH CAROLINA...COASTAL GEORGETOWN...COASTAL HORRY...FLORENCE...INLAND GEORGETOWN... INLAND HORRY...MARION AND WILLIAMSBURG. * FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON * WIDESPREAD LIGHT TO MODERATE RAIN TODAY WILL TURN MUCH HEAVIER OVERNIGHT AS TROPICAL STORM COLIN APPROACHES. * TRAVEL WILL BECOME DIFFICULT AS HEAVY RAINFALL LEADS TO STANDING WATER ON ROADS... ESPECIALLY OVERNIGHT WHEN DARKNESS OBSCURES THE FLOODING. FLOODING IS ALSO POSSIBLE IN LOW-LYING AND POOR DRAINAGE AREAS. SOME OF THE FLOODING MAY POSE A THREAT TO LIFE AND PROPERTY. WHEN FLOODING IS IMMINENT OR OCCURRING FLASH FLOOD WARNINGS WILL BE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 05
701 WGUS62 KILM 070150 FFAILM FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON NC 950 PM EDT MON JUN 6 2016 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-071000- /O.CON.KILM.FF.A.0001.000000T0000Z-160607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...BENNETTSVILLE...MCCOLL... HARTSVILLE...DARLINGTON...NORTH HARTSVILLE...DILLON...FLORENCE... MARION...MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 950 PM EDT MON JUN 6 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING COUNTIES... IN SOUTHEAST NORTH CAROLINA... BLADEN...BRUNSWICK...NEW HANOVER...PENDER...COLUMBUS...AND ROBESON. AND IN NORTHEAST SOUTH CAROLINA... GEORGETOWN...HORRY...DARLINGTON...DILLON...FLORENCE... MARION...MARLBORO AND WILLIAMSBURG. * THROUGH EARLY TUESDAY AFTERNOON. * MODERATE TO HEAVY RAINFALL IS EXPECTED OVERNIGHT INTO TUESDAY MORNING AS TROPICAL STORM COLIN APPROACHES. STORM TOTAL RAINFALL COULD EXCEED FIVE INCHES NEAR THE COAST. * TRAVEL WILL BECOME DIFFICULT AS HEAVY RAINFALL LEADS TO STANDING WATER ON ROADS. FLOODING IS MOST LIKELY IN LOW-LYING AND POOR DRAINAGE AREAS. SOME OF THE FLOODING MAY POSE A THREAT TO LIFE AND PROPERTY. WHEN FLOODING IS IMMINENT OR OCCURRING...FLASH FLOOD WARNINGS WILL BE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 9
119 WGUS62 KILM 070811 FFAILM FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON NC 411 AM EDT TUE JUN 7 2016 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-070915- /O.CAN.KILM.FF.A.0001.000000T0000Z-160607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...BENNETTSVILLE...MCCOLL... HARTSVILLE...DARLINGTON...NORTH HARTSVILLE...DILLON...FLORENCE... MARION...MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 411 AM EDT TUE JUN 7 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA HAS BEEN CANCELLED. RAINFALL ASSOCIATED WITH TROPICAL STORM COLIN WILL CONTINUE INTO THE MORNING HOURS...BUT IS NO LONGER CONSIDERED A FLASH FLOOD THREAT. $$ REK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood watch went out at Jun 6, 6:17 AM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 6, 6:17 AM EDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 617 AM EDT MON JUN 6 2016 .SYNOPSIS... Showers and thunderstorms will continue through Tuesday as a cold front approaches from the west. Tropical Storm Colin could bring heavy rain as it makes a close pass just offshore Tuesday, followed by cooler and much drier air Wednesday and Thursday. Only a gradual return of humidity may occur late in the week. && .NEAR TERM /THROUGH TONIGHT/... As of 6 AM Monday...No substantial changes to the near term. The latest from the NHC regarding TS Colin indicates some uncertainty regarding the actual center of the storm, so no land watches or warnings involving this storm have been raised. Previous discussion from early this morning follows: A deeply saturated column in combination with a slowly approaching cold front and the near-approach of a tropical system means clouds and the good chance for substantial rainfall will dominate the near term forecast. At this hour a nearly-stalled cold front is moving across the Appalachians as a mid-level longwave trough deepens over eastern CONUS. A deep southwesterly flow will tap tropical moisture from the Gulf of Mexico, with P/W values well in excess of 2 inches through the period. Areas along the coast could see up to 2 inches QPF, with closer to 1 inch well inland over the near term, depending upon how close Tropical Storm Colin tracks to the forecast area. The latest from the NHC has positioned just south and offshore of Charleston SC by daybreak on Tuesday, with an extensive rain shield preceding it up the coast. Winds from Colin are not expected to be an issue over land during the near term. A consensus of guidance has highs in the lower to mid 80s today, with lows of around 70 overnight. High dewpoints will make todays apparent temperatures feel substantially warmer, mainly in the upper 80s. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... As of 315 AM Monday...The latest from the NHC has Colin skirting just offshore and along the coastal Carolinas on Tuesday. Colin's movement to the NE will be rapid and it will have moved well NE of the area by Tuesday evening. The forecast could vary substantially depending upon Colin's exact track. At this point do not expect winds to be an issue over land but Colin's rain shield will likely skirt the coast, bringing up to an inch of rain to the Cape Fear region early in the period. Expect rapid improvement in conditions by Tuesday afternoon as the storm exits the region. A dramatic change in weather for the better in store for Wednesday. A slow moving cold front will finally move well offshore by daybreak on Wednesday as a relatively cool and dry high pressure system moves in from the west. Expect dry weather, lower humidity and highs of around 83. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 315 AM Monday...A rather amplified pattern will prevail at the mid levels through the period. For the east coast, mid level troughing will remain in place until relaxing into a more zonal configuration early next week. The period will be dry with high pressure in control Thursday and Friday. A back door front will move across late Friday into early Saturday. This feature shows a little more qpf in the latest medium range guidance but prior to that has been mostly dry. If it persists for several cycles may be inclined to include a slight chance with later updates. For the weekend, a weak trough will persist although with very dry profiles it shouldn't be able to trigger any showers. Temperatures warm quickly through the period as the back door front provides no appreciable change in airmass. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... As of 12Z...Pretty safe to say it is going to rain in the next 24 hours. Time height on both the NAM and the GFS show total saturation at all levels by this afternoon through the end of the forecast period. An inverted trough along the coast will guide the tropical low approaching Florida. This low will track up the coast and just offshore. Look for deteriorating conditions by midday, with almost a certainty of heavy rain this afternoon through the nighttime hours. The low will make its closest approach by the end of the forecast period, just east of the Myrtles. The winds will be an interesting call, should be pretty brisk along the coast after 06Z. Extended Outlook...Cold front to drop SE and stall across coastal NC and SC through Tue. Threat for SHRA/TSRA could result in short periods of MVFR/IFR conditions thru Tue. Isolated diurnally driven convection for Wed and Thu. && .MARINE... NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... As of 6 AM Monday...The latest from the NHC regarding TS Colin indicates some uncertainty regarding the actual center of the storm, but does speed up the onset of higher winds a bit. It is possible that we could see S winds of 20 to 25 kts with gusts up to 30 kts by daybreak on Tuesday for our southernmost waters. Previous discussion from early this morning follows: Winds will remain SW today and tonight at 10 to 15 kts in advance of a cold front that is slowly working its way east across the Appalachians. The latest from the NHC has Tropical Storm Colin positioned just south and offshore of Charleston SC by daybreak on Tuesday, with an extensive rain shield preceding it up the coast. Winds from Colin are not expected to be a factor during the near term, but seas preceding Colin may increase up to around 5 ft by daybreak on Wednesday. SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... As of 315 AM Monday...The latest from the NHC has Tropical Storm Colin rapidly skirting just offshore along the coast on Tuesday, with Colin well out to sea and out of the picture by Tuesday evening. A Tropical Storm Watch thus remains in effect for Tuesday with tropical storm- force winds possible. Conditions will be substantially improved on Wednesday as dry high pressure builds in, with winds decreasing to 10 to 15 kts and seas subsiding to 2 to 4 ft. LONG TERM /THURSDAY THROUGH FRIDAY/... As of 315 AM Monday...Fairly decent conditions for the marine community setting up for late in the week. High pressure will move across the waters with mostly northeast winds of around ten knots. There may be a brief period of return flow late Thursday into early Friday but this should only last a few hours. Significant seas remain in check with the light wind fields with mostly 2-3 feet. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...Tropical Storm Watch for AMZ250-252-254-256. && SYNOPSIS...SHK NEAR TERM...REK SHORT TERM...REK LONG TERM...SHK AVIATION...43 MARINE...REK/SHK
Hazardous weather outlook, Jun 6, 6:02 AM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 602 AM EDT MON JUN 6 2016 AMZ250-252-254-256-071015- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 602 AM EDT MON JUN 6 2016 ...TROPICAL STORM WATCH IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-SCZ017-023-024-032-033-039-071015- ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG- 602 AM EDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ105>110-SCZ053>056-071015- INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-COASTAL NEW HANOVER- INLAND BRUNSWICK-COASTAL BRUNSWICK-INLAND HORRY-COASTAL HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 602 AM EDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TROPICAL STORM COLIN MAY BRING HEAVY RAIN AND STRONG WINDS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:19 PM EDT | Rip Current Statement | ILM | Georgetown, Horry | 28 hr |
| Jun 5, 8:02 PM EDT | Special Weather Statement | ILM | Robeson | 28 min |
| Jun 5, 10:56 PM EDT | Tropical Storm Watch | ILM | 12 hr | |
| Jun 6, 10:56 AM EDT | Tropical Storm Warning | ILM | Brunswick, New Hanover, Pender | 21 hr |
Nearby
Flash Flood Watches in South Carolina, 2016Flash Flood Watches in North Carolina, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.